# SDR DALA1122293309

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-450 FR49, FR51, FR53 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 FR49 MAT'L REMOVED 0.040"     (L=2"W=0.5").  FR51 MAT'L REMOVED 0.039" (L=2" W=0.5").  FR53 MAT'L REMOVED 0.040" (L=2" W=0.5").  ORIG THK 0.120" FOUND OUT OF LIMIT AS PER SRM 53-31-15 FIG 101.  DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
